Fexofenadine Hydrochloride 24 hours Allergy Relief 180 mg tablet - 100 Ea

Click the link to view more Fexofenadine Items
There are no reviews yet. | Write a review
Provides relief of seasonal allergy symptoms such as runny or itchy nose, sneezing, itchy throat, and watery or red eyes.
Retail: $78.19
Our Price:$47.25
You Save: $30.94 (39.6%)
    Reward Points on this item:47
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • Fexofenadine HCl Tablets 180 MG
    • An antihistamine
    Fexofenadine 24 hours Allergy Relief 180 mg tablet

    Fexofenadine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

    If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed with or without food, usually once daily. Take this medication with water. Do not take with fruit juices (such as apple, grapefruit, or orange) since they may decrease the absorption of this drug.The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed. Do not take antacids containing aluminum and magnesium within 2 hours of taking this medication. These antacids can decrease the absorption of fexofenadine. Tell your doctor if your condition does not improve or if it worsens.

    Before taking fexofenadine, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details. Before using this medication, tell your doctor or pharmacist your medical history, especially of: kidney disease.Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).During pregnancy, this medication should be used only when clearly needed. Discuss the risks and benefits with your doctor.This medication passes into breast milk. Consult your doctor before breast-feeding.

    Shipping Weight : 0.50 lb

    It's okay

    Rating:
    Pros:
    Cons:
    Zyrtec worked better than Claritin.

    very great

    Rating:
    Pros:
    Cons:
    I belive the nail dock is an excelent add on to my nailmed kit. I have been using my Sinus Rinse for many years. Thank you. Jacob Gold


    Nice product.

    Rating:
    Pros:
    Cons:
    Relieves runny nose, sneezing, itchy, watery eyes and itching of the nose or throat. Nice product. I will be back again to buy.

    Good Service

    Rating:
    Pros:
    Cons:
    IN A TIMELY MANNER. I WAS VERY HAPPY. DENNY


    OH

    Excellent Service

    Rating:
    Pros:
    Cons:
    Soothing sinus wash and soothing treatment for sinus and allergy symptoms. Nicely worked for me.